# SDR AALA201611089009

- Difficulty date: November 7, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 48,928 hours, 23,059 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR 2R HARD TO ARM/DISARM. MAINTENANCE CLEANED DEBRIS AND LUBED 2R DOOR GIRT BAR AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
